# SDR RAIA2019122480028

- Difficulty date: December 7, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FRAME 61 SHEAR CLIP HAS CORROSION ON FWD SIDE BETWEEN STRINGERS 19 & 20 RT AFT OF DUMP VALVE HOUSING. R&R SHEAR CLIP AT FR 61 BETWEEN STR 19 & 20 R/H.
